Distribution of almost division points

Research output: Contribution to journalArticle

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)39-46
Number of pages8
JournalDuke Mathematical Journal
Volume103
Issue number1
DOIs
StatePublished - Jan 1 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Distribution of almost division points'. Together they form a unique fingerprint.

  • Cite this